# SDR UIEA2018092802119

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,097 hours, 20,695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 19C08
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK BY PRESSURE SWITCH LEFT FWD FUEL PUMP. REMOVED AND REPLACED LEFT PRESSURE SWITCH ON FWD FUEL PUMP IAW AMM 28-43-01.
